# SDR ABXA20120209191

- Difficulty date: February 9, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 142T33283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST SUPPORT STRUCTURE BETWEEN STRINGERS 34L AND 35L & FS 632 AND 654 CORRODED.  REMOVED & REPLACED DRAIN MAST SUPPORT STRUCTURE IAW B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
